OK, I have gained a lot of weight in the past year from antidepressants. I have been off of them for 6 months and am still not able to lose the weight. Is it possible that they have caused a thyroid problem? Can you have thyroid problems without having all of the symptoms? I have looked up hypothyroidism, but I'm not sure if I have that. It's the only thing I can think of because I am dieting and exercising and still can't lose the weight.
Antidepressants can play serious and potentially permanent games with your metabolism. This means what worked before might not work now. Some medications do cause thyroid problems, but it is unlikely. To be sure, get some blood work done.
There is a thyroid forum of these boards here. Check it out. I would recommend having your tsh levels checked along with your F-3,F-3 intake(free), F-4, F-4 intake(free). There are a whole list of tests for this. Your family dr can do it for you.-Roni